# SDR FDEA201807161941

- Difficulty date: July 16, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 97,795 hours, 41,578 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB12312
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SKIN AT THE SLAT ANTI-ICE TELESCOPING DUCT CUTOUT HAS A .600 INCH CRACK AT THE UPPER OUTBOARD CORNER AND ONE .200 INCH AND TWO .600 INCH CRACKS AT THE UPPER INBOARD CORNER.  RIGHT WING SKIN WAS REPAIRED IAW SRM 57-10-00, FIG 103, SHEET 2, VOLUME 1.
